# SDR C2XA97IA142

- Difficulty date: April 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16723
- Make and model: Emb EMB-120RT
- Aircraft serial: 120169
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 12015995003
- Condition: Corroded
- Location: Rt Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, THE RIGHT HAND FORWARD FLOOR SEAT TRACK WAS FOUND CORRODED.  MAINTENANCE REMOVED AND REPLACED THE SEAT TRACK AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  ACFT 14,841.8 HOURS.  CYCLES 20,239.  (X)
